# SDR HNAA0201030200057

- Difficulty date: February 26, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8314
- Aircraft serial: 274
- Aircraft time: 37,798 hours, 43,993 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE RED FLOOR EMERGENCY LIGHT AT ROW 1 IS NOT WORKING.  R & R BULB. CHECKED GOOD.
